# SDR AU960782

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Detection System
- Condition: Faulty
- Location: Fire Detection S
- Stage of operation: CR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE DETECTION SYSTEM FAULTY - SEE MDR 96/0780 AND MDR 96/0781 FOR FURTHER INFORMATION
